# SDR UIEA2017091001625

- Difficulty date: September 9, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 81,631 hours, 23,704 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 739515C
- Part serial: F1174ZV
- Condition: Malfunctioned
- Location: Rt Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT GENERATOR DRIVE EICAS MESSAGE ILLUMINATED AFTER RIGHT ENGINE START AND STAYS ON FOR 2 TO 3 MINUTES.  REMOVED AND REPLACED THE RIGHT IDG IAW AMM 24-11-01, ENGINE RUN AND GENERATOR GROUND OPERATIONS NORMAL.
